# SDR ASAA2013090495921

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 1,800 hours, 552 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05758
- Condition: Inoperative
- Location: Autothrottle
- Part time: 14,196 hours, 5,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE AFTER TAKEOFF, WOULD NOT ENGAGE.  ACFT GROUNDED.  REPLACED ASM IAW 1 PER AMM REF 22-31-91-020-801/22-31-91-400-801. OPS CKS GOOD.
